# SDR ASAA2023061643607

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 4,805 hours, 1,363 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ILLUMINATED ON RECALL, LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. LAST LEG B FCC FAULTED TRIM CMD RESPONSE MONITOR, A FCC NO FAULTS. PERFORMED B737-9 IFIM 22-11-00-810-D71 W/ NO DEFECTS NOTED. BITE LIBRARY TEST FOR SPEED-STAB TRIM PASS. NO A/C HISTORY 90 DAYS. ETOPS GND VERIFICATION PASS.
